# SDR SIMA2019021108001

- Difficulty date: February 8, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 44,666 hours, 40,598 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Pressure Switch
- Part number: 8152915
- Part serial: 6015
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HIGH SPEED REJECT AT 122 KNOTS  FOL EICAS PACK 2 OVLD MESSAGE POP UP  AND STILL REMAINS ON EICAS WHILE PARKED BACK AT GATE-C/A-PACK 2 OVERLOAD ITEM  DEFFERED. PERFORMED HIGH ENERGY STOP INSP PER AMM 05-50-16 NO DEFFECT NOTED. RAR OVERPRESSURE SWITCH  IAW AMM 21-51-06. OPS CK GOOD THIS CLEARS MEL #21-28
